# SDR GLBA20100810F

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 29,086 hours, 35,627 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, A DENT ON RT SIDE OF FUSELAGE AT FS 531 BETWEEN STRINGER 11R AND 10R WAS FOUND.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-049. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
